# SDR USAA920081144

- Difficulty date: May 17, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603100
- Part serial: 439
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - RIGHT WING NR 4 SLAT INBOARD END HAS DELAMINATION.  REPAIRED RIGHT WING NR 4 SLAT INBOARD END IAW US AIRWAYS EA 100445.
